My bowels can't make up its mind....

Avatar for dani_d
iVillage Member
Registered: 04-03-1998
My bowels can't make up its mind....
6
Sat, 07-23-2011 - 10:28am

Sorry if this is tmi, but ever since I got pg this time around, I've been on the "loose" side...even on the progesterone. 4-5 days ago, I had terrible diarrhea...now...NOTHING.....since. Any suggestions to loosen things up...but not too much? I'm afraid of getting too loose again. I can't stomach fruit....anything else??

iVillage Member
Registered: 12-06-2006
Sat, 07-23-2011 - 5:44pm
Stool softeners? I can't remember the brand name of them but they are red gelcaps that they suggested after the last time I had a baby. It doesn't enter your blood stream at all so no worries about baby. I have been taking 1 or 2 when I take the zofran because it stops things up awful LOL
Photobucket

iVillage Member
Registered: 06-29-2010
Sat, 07-23-2011 - 6:43pm
Dunno, sry I've ben bacKed up since week 6 and tried everything, can you drink prune juice or apple juice? That sometimes helps. I take colace daily too
iVillage Member
Registered: 05-13-2010
Fri, 08-05-2011 - 10:26pm
I think I just hit this milestone symptom, ughhh. One minute I am bloated and constipated the next moment every time I go per I have small loose stools with it. Scared to take any softeners and wind up with major diarrhea. Also I will be starving and tummy growling and after a few bites I feel like I overate and too full then. Lol, and yet I have been nothing but happy since my u/s.
iVillage Member
Registered: 05-12-2008
Sat, 08-06-2011 - 4:52pm

I asked my OB about this at my last visit.

Avatar for dani_d
iVillage Member
Registered: 04-03-1998
Sat, 08-06-2011 - 5:59pm

Thank you girls....unfortunately now it's ALL constipation. And I haven't even taken Zofran in days. I finally went...like rabbit pellets (sorry tmi), yesterday, but only with the help of a glycerin suppository. Now my intestines just hurt....ouch. My hubby's getting me some Milk of Magnesia. Tried Colace, upping my fluids, eating more frui, putting fiber powder in my drink.....but nothing.....just pain.

I might try the Miralax, since I don't want to be taking M.O.M all time. Thanks for the hint, Dustie.

iVillage Member
Registered: 11-20-2008
Sun, 08-07-2011 - 1:09am
I would eat or drink something that normally would upset my tummy a bit and that would loosen things up. I stil have to because of other issues. For me it is coffee :). Lol. Good luck!
Photobucket